Back to Staff Profile HomeEdit ProfileEnglishFarsi

Akbar Asgharzadeh

Mathematics:Statistics

I am an associate professor in the Department of Statistics at the University of Mazandaran. My research interests are ordered statistical data and related inferences, theory of estimation,  distribution theory and Reliability.
 
PhD in Statistics, Shiraz University, Shiraz, Iran 
MS in Statistics, Shiraz University, Shiraz, Iran 
BS in Mathematics, University of Mazandaran, Babolsar, Iran 
Updated: 11 may, 2016.

------------------------------------------------2016-------------------------------------------------
A. Asgharzadeh, S. Nadarajah, F. Sharafi. Generalized inverse Lindley distribution
with application to Danish fire insurance data. Communications in Statistics-Simulation
and Computation. (to appear) (ISI)


S. M. T. K. MirMostafaee1, M. Amini, A. Asgharzadeh. Bayesian prediction of k-record values based on
hybrid censored data from Rayleigh distribution. Communications in Statistics—Theory and Methods.(to appear) (ISI)


A. Asgharzadeh,  R. Valiollahi, Mohammad Z. Raqab. Estimation of Pr(Y < X) for the
two-parameter of generalized exponential records. Communications in Statistics-Simulation
and Computation. (to appear) (ISI)


R. Valiollahi, A. Asgharzadeh, D. Kundu. Prediction of future failures for generalized
exponential distribution under Type-I or Type-II hybrid censoring. Brazilian Journal of
Probability and Statistics. (to appear) (ISI).

A. Asgharzadeh, R. Valiollahi, M. Abdi. Point and interval estimation for the logistic
distribution based on record data. SORT 40 (1), 1-24, 2016 (ISI)

A. Asgharzadeha1, M. Abdi, S. Nadarajah.  Interval estimation for Gumbel Distribution
using climate records.  BULLETIN of the Malaysian Mathematical Sciences Society,
DOI 10.1007/s40840-015-0185-2, 2016 (ISI).

A. Asgharzadeh, L. Esmaeili, S. Nadarajah. Balakrishnan skew logistic distribution.
Communications in Statistics—Theory and Methods, 45(2), 444-464, 2016 (ISI).


------------------------------------------------2015-------------------------------------------------------------

A. Asgharzadeh, R. Valiollahi, D. Kundu. Prediction  for future failures in Weibull distribution under
hybrid censoring. Journal of  Statistical  Computation and Simulation,
http://dx.doi.org/10.1080/00949655.2013.848451, 2015 (ISI).

A. Asgharzadeh,  M. Abdi, and Shuo-Jye Wu. Interval Estimation for the Two-Parameter Bathtub-Shaped Lifetime
Distribution Based on Records. Hacettepe Journal of Mathematics and Statistics, Vol  44(2), 399-41, 2015 (ISI).

S. M. T. K. MirMostafaee, A. Asgharzadeh, A. Fallah. Record values from NH distribution and associated inference.
METRON, DOI 10.1007/s40300-015-0069-0, 2015.

Yunus Akdogan, Coskun Kus, Akbar Asgharzadeh, Ismail Kinaci,  Fatemeh Sharafi. Uniform-Geometric distribution.
Journal of Statistical Computation and Simulation, http://dx.doi.org/10.1080/00949655.2015.1081907, 2015 (ISI).

A. Asgharzadeh,,  M. Kazemi1,  D. Kundu. Estimation of P(X > Y ) for Weibull distribution based on hybrid
censored samples. Int J Syst Assur Eng Manag, DOI 10.1007/s13198-015-0390-2, 2015.

I. Elbatal, A. Asgharzadeh, F. Sharafi. (2015). A new class of generalized power Lindley distribution. Journal
of Applied Probability and Statistics, 10(2), 89-116, 2015.

----------------------------------------------2014---------------------------------------------------------------

A. Asgharzadeh, L. Esmaeilia, S. Nadarajah. Balakrishnan skew logistic distribution. Communications in
Statistics—Theory and  Methods , 2014 (to appear) (ISI).

A. Asgharzadeh, Hassan S. Bakouch, Saralees Nadarajah and L. Esmaeili. (2014).  A new Family of Compound Lifetime
Distributions. KYBERNETIKA,  Vol, 50. pp. 142-169. 2014 (ISI).

A. Asgharzadeh, Hassan S. Bakouch, , S. Nadarajah and  F. Sharafi. A new weighted Lindley distribution with
application. Brazilian Journal of Probability and Statistics. 2014 (to appear) (ISI).

A. Asgharzadeh,  R. Valiollahi and , Mohammad Z. Raqab. Estimation of Pr(Y < X) for the two-parameter of
generalized exponential records. Communications in Statistics-Simulation and Computation. 2014 (to appear) (ISI).

A. Asgharzadeh_, Z. M. Ganji and M. Mohammadpour. Estimation and  Reconstruction Based on Left Censored Data
from Pareto Model. Journal of  Iranian Satistical  Society. Vol. 13, No. 2, pp 151-175, 2014.

A. Asgharzadeh ,  M. Azizpour. Bayesian inference for Rayleigh distribution under hybrid censoring. Int J
Syst Assur Eng Manag, DOI 10.1007/s13198-014-0313-7, 2014.


-------------------------------------------------2013----------------------------------------------------------

A. Asgharzadeh,  L. Esmaily,  S. Nadarajah. Approximate MLEs for the location and scale parameters of the skew
logistic distribution. Stat  Papers. Vol. 54, pp. 391-411, 2013  (ISI).

R. Valiollahia, A. Asgharzadeh, Mohammad Z. Raqab. Estimation of P(Y < X) for Weibull distribution under progressive
Type-II censoring . Communications in Statistics—Theory and Methods. 42: 4476–4498, 2013 (ISI).

A. Asgharzadeh, R. Valiollahi, Mohammad. Z. Raqab. Estimation of the stress–strength reliability for the generalized
logistic distribution .Statistical Methodology. Vol.15,  pp. 73-94, 2013.

A. Asgharzadeh, Hassan S. Bakouch and L. Esmaeili. Pareto Poisson–Lindley distribution with applications. Journal
of Applied Statistics, 2013, Vol. 40, No. 8, 1717–1734,  http://dx.doi.org/10.1080/02664763.2013.793886. (ISI).

A. Asgharzadeh, M. Kazemi and C. Kus. Analysis of the Hybrid Censored Data from the Logistic Distribution. Journal
of Probability and Statistical Science.  Vol. 11(2), pp. 183-198, 2013.

A. Asgharzadeh,  L. Esmaeili, S. Nadarajah, S. H. Shih. A generalized skew logistic distribution. RevStat .
Vo.11, No. 3, pp. 317–338. 2013 (ISI).

A. Asgharzadeh, M. Abdi and  R. Valiollahib. Analysis of  Record Data from the Scaled Logistic Distribution.
J. Statist. Res. Iran, 10, 41–62, 2013.

M. Abdi and A. Asgharzadeh. Andishye Amari. A Review of Numerical Methods for Computing Point and Interval
Estimates by S-PLUS Package,  2013, Vol. 31, No. 1, pp 265-275 (In persion).

------------------------------------------------2012-----------------------------------------------------------

A. Asgharzadeh, J. Ahmadi, Z. M. Ganji and R. Valiollahi. Reconstruction of the past failure times for the
proportionalreversed hazard rate model. Journalof Statistical Computation and Simulation. Vol. 82, No. 3,
pp. 475-489. 2012 (ISI).

Hassan S. Bakouch,  Miroslav M. Ristic,  A. Asgharzadeh,  L. Esmaily, Bander M. Al-Zahrani. An exponentiated  
exponential  binomial distribution with application.  Statistics and Probability Letters. Vol.  82,
pp.  1067-1081, 012 (ISI).

A. Asgharzadeh  and R. Valiollahi. Prediction of Times to Failure of Censored Units in Hybrid Censored Samples
from Exponential Distribution. J. Statist. Res. Iran 9 , 1–20.  (2012).


------------------------------------------------2011-----------------------------------------------------------

A. Asgharzadeh, R. Rezaie, M. Abdi. Comparisons of Methods of Estimation for the Half-Logistic Distribution.
Selçuk J. Appl. Math. Special Issue. pp. 93-108, 2011.

A. Asgharzadeh1, M. Abdi1, C. Kus. Interval Estimation for the Two-Parameter Pareto Distribution Based on
Record Values. Selçuk J. Appl. Math. Special  Issue. pp. 149-161, 2011.

A. Asgharzadeh,  R. Valiollahi,  M. Z. Raqab. SORT . Vol 35 (2), pp 103-124. 2011 (ISI).

A. Asgharzadeh and R. Valiollahi. Estimation of the scale parameter of the Lomax distribution under progressive
censoring. International Journal of Statistics and Economics,  Vol 6(11), pp. 37-48, 2011.

A. Asgharzadeh and A. Fallah. Estimation and Prediction for Exponentiated Family of Distributions Based on
Records. Communications in Statistics—Theory and Methods. Vol. 40, pp. 68–83, 2011 (ISI).

A. Asgharzadeh and A. Fallah. Generalized Logistic Distribution: Bayesian Estimation. Journal of Probability
and Statistical Science. Vol. 9(1), pp. 35-46,  2011.

A. Asgharzadeh and M. Abdi. Exact confidence intervals and joint confidence regions for the parameters of the
Gompertz distribution based on records. PJS, Vol. 27(1), 55-64, 2011 (ISI).


------------------------------------------------2010----------------------------------------------------------

M. Z. Raqaba, A. Asgharzadeh, R. Valiollahi. Prediction for Pareto distribution based on progressively
Type-II censored samples. Computational Statistics and Data Analysis. Vol 54, pp. 1732-1743, 2010 (ISI).

A. Asgharzadeh, R. Valiollahi,  Prediction Intervals for Exponentiated Family of Distributions Based on
Record Values . Journal of Statistical Theory and Applications. Vol 9(4), pp. 529-547, 2010.

A. Asgharzadeh, R. Valiollahi,  Prediction Intervals for Proportional Hazard Rate Models Based on Progressively
Type II Censored Samples. Communications of the Korean Statistical Society, Vol. 17, No. 1, pp. 99–106, 2010.

A. Asgharzadeh and R. Valiollahi,  Point Prediction for the Proportional Hazards Family under Progressive Type-II
Censoring. JIRSS. Vol. 9, No. 2, pp. 37-58. 2010.


-----------------------------------------------2009----------------------------------------------------------

A. Asgharzadeh and R. Rezaei. The generalized exponential distribution as a lifetime model under different
loss functions. Data Science Journal. Volume 8. pp. 217-225, 2009.

A. Asgharzadeh. Approximate MLE for the scaled generalized exponential distribution under progressive type-II
censoring. Journal of the Korean Statistical Society, Vol 38, pp. 223-229, 2009 (ISI).

A. Asgharzadeh. On Bayesian estimation from exponential distribution based on records. Journal of the Korean
Statistical Society. Vol 38, pp. 125-130, 2009 (ISI).

A. Asgharzadeh and R. Valiollahi. Inference for the Proportional Hazards Family under Progressive Type-II
Censoring. JIRSS. Vol. 8, Nos. 1-2, pp 35-53, 2009.


-----------------------------------------------2008------------------------------------------------------------

A. Asgharzadeh and R. Valiollahi. Estimation Based on Progressively Censored Data from the Burr Model.
IMF. Vol 3, No. 43. pp. 2113 - 2121, 2008.

A. Asgharzadeh and N. Sanjari. Estimation of the multivariate normal mean underthe extended balanced loss
function. International Journal of Statistics and Systems. Vol3, No. 2. pp. 131–136, 2008.

J. Behboodian and A. Asgharzadeh. Iranian Journal of Science & Technology, Transaction A, Vol. 32, No.
A_1. pp. 71-78, 2008 (ISI).

A. Asgharzadeh and N. Sanjari. Estimation of the exponential mean time to failure under a weighted balanced
loss function. Statistical Papers. Vol 49, pp. 121-131, 2008 (ISI).

A. Asgharzadeh and P. Moradinejad. Inference for a Skew Normal Distribution Based on Progressively Type-II
Censored Samples. J. Statist. Res. Iran. Vol 5, pp. 25–27, 2008.

A. Asgharzadeh and M. Abdi. Point and Interval Estimation for the Burr Type III Distribution.
J. Statist. Res. Iran. Vol 5, pp. 147–159, 2008.

A. Asgharzadeh and P. Moradinejad. Inference for a Skew Normal Distribution Based on Progressively Type-II
Censored Samples. J. Statist. Res. Iran. Vol 5, pp. 25–27, 2008 (In Persion).


----------------------------------------------up to 2008---------------------------------------------------------

A. Asgharzadeh. Point and Interval Estimation for a Generalized Logistic Distribution under Progressive
Type-II Censoring. Communications in Statistics—Theory and Methods. Vol 35, pp. 1685–1702, 2006 (ISI).

N. Balakrishnan and A. Asgharzadeh. Inference for the Scaled Half- Logistic Distribution Based on Progressively
Type II Censored Samples. Comunication in Statistics-Theory and Methods , Vol 34, pp. 73-87, 2005 (ISI)

Estimation of Normal Mean Relative to Balanced Loss Functions ( with N. Sanjari), Statistical
Papers . 45, 279-286, 2004 (ISI).

On the admissibility of estimators of the common mean of two normal populations under symmetric and asymmetric
loss functions ( with N. Sanjari ). South African Statist. J. 36, 39-54, 2003.

Bayesian Multivariate Analysis under Balanced Loss Function. ( with N. Sanjari ), PJS. Vol 19, No 2, 2003.

Estimation of the Parameter of Bernouli Distribution using a Balanced Loss Function ( with N. Sanjari), The Korean
Communications in Statistics, Vol 9, No 3, 889-899, 2002.
 
  • Undergraduate Courses
     Introductory Statistics and Probability
      Mathematical Statistics 1 & 2
      Regression
      Reliability
  • Graduate Courses
 Statistical Infereces 1 & 2
     Advanced Statistical Inference
  • Censored Data Analysis
  •  Order Statistics
  •  Theory of Estimation
  •  Reliability
  • Distribution Theory
  • Distinguished Researcher in Faculty of Mathematical Sciences, 2013-2014
  • Distinguished Researcher in University of Mazandaran, 2010-2011 
  • Distinguished Teacher in University of Mazandaran, 2010-2011
  • Visiting Assistant Professor, Department of Statistics, Selcuk University, Turkey-Summer of 2011
  • Visiting Scholarship, Department of Mathematics and Statistics, McMaster University, Canada. 2002-2003
Dept. of  Statistics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran
 
        Emails
a.asgharzadeh@umz.ac.ir            
akbar548@yahoo.com
           
Tell: +98-11-5302476